# SDR SWAA2020110226881

- Difficulty date: October 23, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 47,223 hours, 28,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FUSELAGE SKIN AT STA 360+2' AND 1.5' ABOVE STR 17L DENT MEASURES L=2' W=1.8' Y=.045' W/Y=40.  FOUND DENT OUT OF LIMITS ON FUSELAGE SKIN AT STA 360+2' AND 1.5' ABOVE S-12L.  ACCOMPLISHED INTERIM REPAIR OF DAMAGE AREA, AS PER RES 2016333-2 REV IR AND EA 20-153-02102 REV IR.  REQUIRED INSPECTION THRESHOLD AT 50;000 CYCLES.  FAA 8100-9 STAGE 1 AND 2 APPROVAL CONTACT STRUCTURES ENGINEERING PRIOR TO THRESHOLD, REF BOEING SR PRO-SWA-20-0071.  FACT AS A RESULT OF POST REPAIR INSPECTION.
